Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 3, Pages 247-266

Polynomial-time computability of the edge-reliability of graphs using Gilbert's formula

1Department of Mathematics and Computer Science, Seton Hall University, South Orange, NJ 07079, USA
2Department of Computer and Information Science, New Jersey Institute of Technology, Newark, NJ 07102, USA

Received 12 August 1996; Revised 15 October 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.